Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Prescribed Acitrome 3mg after undergoing PT INR test. Right treatment?

hello sir good evening.sir i am panimalar iam 34 years old lady 6 months back ihave done MVR.every month i take PT INR test . now i want hoe mg acitrome i have to take this month sir? my PT INR TEST RESULT IS PROTHROMBIN TIME 29.00 SEC, PT CONTROL 14.00 SEC, INR 2.1. now i am taking 3mg acitrome daily is this correct doctor? please sir can u help me?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
After going through yoour history, you have undergone mitral valve replacement,
Anticoagulation is to maintained and monitored with Prothrombin Time (INR) it is usually 2.5 times your INR is 2.1 please visit your Physician to adjust the dose of Acitrom.
The prosthetic valve if it is metallic one this monitoring is required life long.
Please follow all instructions of your Physician.
Hope this Helps,
Take care
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor